MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE® REVERSE SHOULDER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE® REVERSE SHOULDER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032430
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products, part (lot): 110032430 (65516699) unknown 4.75 mm fixed screw (unknown).Unknown 4.75 mm fixed screw (unknown).Unknown 6.5 mm central screw (unknown).Associated product information: 113631 (66324286).Xl-115363 (66265403).115310 (j7594618).115370 (66636390).G2: foreign - the event occurred in the united kingdom.The customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent a revision reverse shoulder arthroplasty approximately one (1) year and seven (7) months after implantation following shoulder pain.Post-operative radiographs demonstrated multiple fractured fixation screws and loosening of the augmented glenoid baseplate.During the revision procedure, all broken screw fragments were removed, the glenoid was bone grafted, and the failed baseplate and associated components were replaced.No evidence of infection or trauma was reported.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6; h10.The reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a health care professional.A review of the available records identified the following: ap radiographs of the right reverse total shoulder arthroplasty with the humerus in internal and external rotation show that the three (3) screws associated with the baseplate component are fractured.Radiolucency at the superior-most screw-metal bone interface suggests loosening of this screw.The baseplate component has migrated superolaterally from the glenoid.The humeral component appears intact and grossly unremarkable.The device history record was reviewed, and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE® REVERSE SHOULDER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23582944
Report Number0001825034-2025-03676
Device Sequence Number9305039
Product Code PHX
UDI-Device Identifier00880304993259
UDI-Public(01)00880304993259(17)270830(10)65516699
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110032430
Device Lot Number65516699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale